John Libbey Eurotext

European Journal of Dermatology

Psoriasis exacerbation after a flu-like syndrome during anti-TNF-alpha therapy Volume 16, issue 3, May-June 2006

Figures

See all figures

Authors
Department of Internal Medicine, Immunology and Infectious Diseases - 2nd Dermatology Clinic, University of Bari, Policlinico. - Piazza Giulio Cesare, 11 70124ÂBari, Italy
  • Page(s) : 316-7
  • Published in: 2006

Auteur(s) : Nicoletta CASSANO, Carmela COVIELLO, Francesco LOCONSOLE, Antonio MIRACAPILLO, Gino Antonio VENA Department of Internal Medicine, Immunology and Infectious Diseases – 2nd Dermatology Clinic, University of Bari, Policlinico - Piazza Giulio Cesare, 11 70124 Bari, Italy <g.vena@dermatologia.uniba.it> A 35-year-old man had a severe plaque psoriasis and a disabling psoriatic arthritis, which had been poorly controlled by conventional systemic therapies. The patient’s history [...]